MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH BARDEX® ALL SILICONE FOLEY CATHETER; SILICONE CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH BARDEX® ALL SILICONE FOLEY CATHETER; SILICONE CATHETER TRAY
Model Number 897216
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the silicone catheter tray was missing the lubrication syringe.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "contents: ¿ bardex 5cc all-silicone foley catheter 2000ml (approx.Vol.) capacity drainage bag with anti-reflux chamber bard ez-lok® sampling port string hanger attached sheeting clip control-fittm outlet device ¿ tamper-evident seal ¿ uro-preptm tray with: catheter lubricating jelly syringe latex-free, powder-free gloves (2) underpad (waterproof), drape forceps, prep balls (5) povidone-iodine solution 10cc syringe (prefilled with sterile water) to inflate foley catheter only.¿ specimen container, cap and label".Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® FOLEY TRAY WITH BARDEX® ALL SILICONE FOLEY CATHETER
Common Device Name
SILICONE CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8344472
Report Number1018233-2019-00847
Device Sequence Number207035
Product Code EZL
UDI-Device Identifier00801741020322
UDI-Public(01)00801741020322
Combination Product (Y/N)N
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number897216
Device Catalogue Number897216
Device Lot NumberNGCT4263
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1